1. Patients launch a $1.27 million crowdfunding campaign for ME/CFS gut microbiome study.
    Check out the website, Facebook and Twitter. Join in donate and spread the word!
ME/CFS and Beating the Clock
For Jody Smith, the ticking of a clock was enough at one time to chase her back to her bed. But with the passage of time, she has been able to reclaim her living room ...
Discuss the article on the Forums.

Vitamin D Activates T Cells - New Research

Discussion in 'XMRV Testing, Treatment and Transmission' started by shannah, Mar 14, 2010.

  1. gracenote

    gracenote All shall be well . . .

    Messages:
    1,508
    Likes:
    42
    Santa Rosa, CA
    xdopamine

    I hope someone can respond to your post with their experiences and some answers. That person won't be me, I'm afraid.

    I just want to welcome you to these forums. I hope you find some useful information here.
  2. xdopamine

    xdopamine

    Messages:
    8
    Likes:
    0
    Thank you for your greetings. :Retro smile:

    This is difficult. Vitamin D is my last hope and I really hope it's a die-off. I am sick of going to doctors who don't believe me. They think that I am suffering from a "neurotic disorder" because "I spend too much time with my health" and all my symptoms are caused from an "inner fear of being ill". I really hate my doctors. Now I even have to pay for common tests like 25(OH)D3 because they think that it isn't appropriate to conduct tests because "I am healthy". But I can tell you for sure, this fatigue is real.
    I am also sick of taking drugs like Deprenyl to get a little bit motivation and energy. As I have already said my problems have improved over the lasts months (because my 25(OH)D3 decreased???) but when I start Vitamin D3 they all return:
    - constant tiredness
    - weakness
    - tingling in my lower legs and feet
    - nausea
    And this time (after 5000IU) I also got a little bit diarrhea.
    I have taken my 5000IU last sunday and I am still suffering from these symptoms although I didn't redose.

    Basically the die-off reactions should be a positive sign, shouldn't they? Would vitamin D eventually "heal" me or do I need real antibiotics? It is extremely hard to work without a supporting doctor...

    Another thing I don't understand is the following:

    For me it exactly seems to be the opposite..... can anybody explain me that?
  3. dannybex

    dannybex Senior Member

    Messages:
    2,160
    Likes:
    508
    Seattle
    Hi and welcome,

    I'm guessing the reactions you're having are possibly because you started at too high of a dose -- for you. And possibly the reaction is so strong BECAUSE your 'd' levels were so low in the first place that perhaps taking 5,000iu (for your body) was thus the equivalent of an even higher dose? In other words, if you had such low levels, this one pill was too much of a shock to the system. ???

    You might wait a few more days, and then start with just 400iu, (or even lower) and/or try a different type of vitamin d (and make sure it's vitamin d-3, not d-2). Some people can't take 'd' if it comes from fish oils, but can tolerate the "dry" form of vitamin d". A google search will turn up a lot of different products and information.

    Also, it very well may very well help if you take calcium and magnesium (and other minerals) with the d. Krispin Sullivan is a nurse practitioner who (among others) strongly recommends that if one is taking 'decent' amounts of supplemental 'd', then they should take cal/mag too, or else these minerals may be pulled from the bones. Others also recommend taking vitamin k2 w/the d. "Google" will again turn up info on these issues.

    Also, while it could be 'die off' that you're experiencing, it may also be that your immune system is being a little too overstimulated/excited(?), and you're experiencing SYMPTOMS of that 'waking up' of your immune system? The nausea may be your body's way of saying -- "Hey...too much d at one time...for now." -- so again, perhaps wait longer, and then if you start again, start at a much lower dose.

    Your blood levels are definitely too low...but it just might be best to start at a lower dose and gradually increase it. Very gradually...

    just my two cents,

    d.

See more popular forum discussions.

Share This Page